# SDR GUUA01140701

- Difficulty date: January 14, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120236
- Aircraft time: 33,010 hours, 32,749 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 12038594001
- Part serial: 120010
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9180 TCB/FLL DURING FLIGHT LEFT MAIN LANDING GEAR "B" LOOP RED ANNUNCIATOR ILLUMINATED INTERMITTENTLY.  CONTINUED TO FLL LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR CONTROL BOX OPERATIONAL CHECK NORMAL.
